Thank you 😊

I just wanted to say a warm thank you to all the ladies who have shared their own stories and provided so much information.

I haven't started mine yet but I doesn't hurt to know some of the side effects that may or may not affect me.

What I do know is we are courageous and strong women and will fight all the way .

It's so heart warming that total strangers are willing to give up their time to write a comment back and give their own experiences and to a rookie like me it has become a life line and I'm so grateful

I wish you all the very best in your own journey

Take care

Sarah xx

3 Replies

oldestnewest
  • Hi Sarah and yes this is a wonderful forum as so many ladies have said to view our fears, joys, and rants lol! Ive currently just completed 3rd line treatment in as many years but hey - Im still here and enjoying life in between treatments; you will get through this and will cope with whatever comes your way !

    Once chemo starts you will soon get to grips with how you will manage it and there will always be someone here to help and advise you. Dont be afraid to speak up to your team if you feel your meds need tweaking - the side effects affect us all differently and there will be different options of meds available.

    I know you were asking about steroids - my tips would be NEVER take them after around 4pm as they do disrupt your sleep which I used to get in a right twitch about! Now I just accept ive had a crappy night and try to nap in the day. Also they can give you a bright red flushing face lol - dont worry it will pass!

    Lots of love and best wishes for your next stage - keep us updated with it all xxxx

  • Oh yes I forgot my steroid flushed face!! Always made me laugh. Steroids never stopped me sleeping though! Luckily !

    Clare xx

  • What a lovely post.... the community here is amazing I would not have had the strength I have had if not for the advice and support from ladies on here I can't thank everyone enough ❤️

You may also like...